Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 392054, 7 pages
http://dx.doi.org/10.1155/2014/392054
Research Article

Comparison of Two Mechanistic Microbial Growth Models to Estimate Shelf Life of Perishable Food Package under Dynamic Temperature Conditions

Department of Food Science and Biotechnology, Kyungnam University, 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon 631-701, Republic of Korea

Received 14 July 2014; Accepted 17 September 2014; Published 1 October 2014

Academic Editor: Kit Keith L. Yam

Copyright © 2014 Dong Sun Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong Sun Lee, “Comparison of Two Mechanistic Microbial Growth Models to Estimate Shelf Life of Perishable Food Package under Dynamic Temperature Conditions,” Mathematical Problems in Engineering, vol. 2014, Article ID 392054, 7 pages, 2014. doi:10.1155/2014/392054